# SDR SWAA2020011440455

- Difficulty date: January 6, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 47,804 hours, 28,453 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6536174
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 5 BEAM CRACKED.  REPAIRED NR 5 BEAM PER RO# 0520055-GCR JOB# 530120.
